# SDR 2008UALA01561

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,571 hours, 10,739 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9027323626247487
- Condition: Broken
- Location: Mid Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP BROKEN BY MID GALLEY.  REPLACED SPLICES, CRIMPER AND PLASTIC COVER. CHECKED EMERGENCY LIGHT OK.
